# SDR SWAA2021082605642

- Difficulty date: August 11, 2021
- Submitted: August 26, 2021
- Operation: Air carrier
- Aircraft: N288WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36611
- Aircraft time: 46,479 hours, 27,749 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING LEADING EDGE PANEL 521ZB HAS A CRACK AT THE FORWARD OUTBOARD EDGE ; / [01] REMOVED DAMAGE TO PANEL PER SRM 51-70-05-2R-0.; [02] ACCOMPLISHED REPAIR TO PANEL PER SRM 51-70-05-2R-1.; [03] INSPECTED REPAIR.; [04] PANEL REQUIRES FINISH RESTORE AND FOIL REPAIR AT REPAIR AREA.; [05] ACCOMPLISHED FOIL REPAIR PER SRM 51-70-14-2R-3 AND RESTORED FINISH TO AREA PER AMM 51-21-99. SEE JOB STOPS FOR REPAIR SIGNOFFS.; [06] INSPECTED FOIL REPAIR PER SRM 51-70-14-2R-3 AND RESTORED FINISH TO AREA PER AMM 51-21-99. SEE JOB STOPS FOR REPAIR SIGNOFFS.
